# SDR C2XA09SH395

- Difficulty date: October 31, 2009
- Submitted: October 31, 2009
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145
- Aircraft serial: 14500817
- Aircraft time: 12,890 hours, 6,956 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: PE64042H5016050
- Condition: Migrated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT GROUND SPOILER I/B HAT BUSHING MIGRATED.  MAINTENANCE REMOVED AND REPLACED LT GROUND SPOILER I/B HAT BUSHING IAW EC5740-01152 REV B.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
